Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 1871278, 11 pages
https://doi.org/10.1155/2017/1871278
Research Article

Phase-Fitted and Amplification-Fitted Higher Order Two-Derivative Runge-Kutta Method for the Numerical Solution of Orbital and Related Periodical IVPs

1Institute for Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
2Department of Mathematics, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Correspondence should be addressed to N. A. Ahmad; moc.oohay@damha_harimarun

Received 26 August 2016; Accepted 25 September 2016; Published 14 February 2017

Academic Editor: Gisele Mophou

Copyright © 2017 N. A. Ahmad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. A. Ahmad, N. Senu, and F. Ismail, “Phase-Fitted and Amplification-Fitted Higher Order Two-Derivative Runge-Kutta Method for the Numerical Solution of Orbital and Related Periodical IVPs,” Mathematical Problems in Engineering, vol. 2017, Article ID 1871278, 11 pages, 2017. doi:10.1155/2017/1871278